# SDR SWAA096037

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 60,593 hours, 59,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FRAME CRACKED AT BS 400, STR 8R.  REPAIRED FRAME PER EA.
